Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 55, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jun 21, 2007, 3:48 PM EDT for Ontario County, New York. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2007, 3:48 PM EDT (19:48 UTC)
- Expired
- Jun 21, 2007, 4:24 PM EDT
- In force
- 36 min
- Issued by
- NWS Buffalo, NY
- Area
- Counties, with a storm outline in the text
County Ontario County, NY
The radar
The Buffalo radar (KBUF), 118 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 4:05 PM EDT | TSTM WND DMG | Phelps, NY | POLE AND WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 2:47 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -246 J/kg
- Mixed-layer LCL
- 1597 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBUF 211948 SVRBUF NYC069-212045- /O.NEW.KBUF.SV.W.0055.070621T1948Z-070621T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BUFFALO NY 348 PM EDT THU JUN 21 2007 THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ONTARIO COUNTY IN WESTERN NEW YORK * UNTIL 445 PM EDT * AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES WEST OF CANANDAIGUA...AND MOVING SOUTHEAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CANANDAIGUA BY 355 PM EDT... GENEVA BY 415 PM EDT... LAT...LON 4297 7745 4278 7755 4278 7699 4300 7698 $$ RSH
2 follow-up statements
000 WWUS51 KBUF 212015 SVSBUF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 415 PM EDT THU JUN 21 2007 NYC069-212045- /O.CON.KBUF.SV.W.0055.000000T0000Z-070621T2045Z/ ONTARIO NY- 415 PM EDT THU JUN 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR ONTARIO COUNTY... AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CANANDAIGUA...MOVING SOUTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... GORHAM BY 425 PM EDT... GENEVA BY 430 PM EDT... LAT...LON 4297 7745 4278 7755 4278 7699 4300 7698 $$ TMA
000 WWUS51 KBUF 212024 SVSBUF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 424 PM EDT THU JUN 21 2007 NYC069-212034- /O.CAN.KBUF.SV.W.0055.000000T0000Z-070621T2045Z/ ONTARIO NY- 424 PM EDT THU JUN 21 2007 ...THE SEVERE THUNDERSTORM WARNING FOR ONTARIO COUNTY IS CANCELLED... AT 424 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA... THUS THE WARNING HAS BEEN CANCELLED. LAT...LON 4297 7745 4278 7755 4278 7699 4300 7698 $$ HIBBERT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:26 PM EDT, 22 minutes earlier.
Area forecast discussion, Jun 21, 3:26 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 326 PM EDT THU JUN 21 2007 .SYNOPSIS... A COLD FRONT WILL PASS THROUGH THE REGION THIS EVENING, BRINGING A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS THE GENESEE VALLEY THROUGH THE NORTH COUNTRY. HIGH PRESSURE FOLLOWING THE FRONT WILL BUILD ACROSS THE EASTERN GREAT LAKES FRIDAY AND SATURDAY. ANOTHER WEAK FRONT WILL PUSH THROUGH OUR AREA SUNDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE GENESEE VALLEY...THE NORTHERN FINGER LAKES AND THE NORTH COUNTRY UNTIL 02Z. STRONG TO SEVERE THUNDERSTORMS ARE FIRING UP AHEAD OF THE COLD FRONT WHICH IS DROPPING SOUTH ACROSS LAKE ONTARIO. STRONG SPEED SHEAR WITHIN THE LOWER TO MID LEVELS...FAVORABLE LAPSE RATES AND THE ADDED LIFT AHEAD OF THE UPPER LEVEL JET STREAK WILL KEEP THE STORMS GOING THROUGH THE REST OF THE AFTERNOON INTO THE EVENING. THE SOUTHWEST BREEZE OFF LAKE ERIE HAS STABILIZED THE AIR OVER OUR EIGHT WESTERN COUNTIES. THEREFORE...THE WATCH HAS NOT BEEN INCLUDED FOR THIS AREA. THE CONVECTION WILL DIE DOWN LATER THIS EVENING WITH THE LOSS OF DAYTIME HEATING. A NORTHWEST FLOW OF COOLER AND DRIER AIR WILL FOLLOW THE FRONT OVERNIGHT. EXPECT A FEW MORE CLOUDS TO LINGER ACROSS THE NORTH COUNTRY TONIGHT AS A CYCLONIC FLOW SETS UP BEHIND THE NEW ENGLAND LOW. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... A COOL NORTHWEST FLOW WILL DOMINATE THE AREA FRIDAY. MORNING SUNSHINE WILL MIX WITH SOME SC/CU DURING THE AFTERNOON WITH THE COOL TEMPERATURES IN PLACE AT 850 MB. THE CU WILL DISSIPATED FRIDAY NIGHT LEADING TO MAINLY CLEAR SKIES AND RATHER CHILLY TEMPERATURES ACROSS MOST OF THE CWA. SATURDAY WILL FEATURE MORE SUNSHINE...BUT TEMPERATURES WILL STILL BE RUNNING A FEW DEGREES BELOW AVERAGE. EXPECT INCREASING CLOUDS SATURDAY NIGHT WITH WARM AIR ADVECTION SETTING UP AHEAD OF A WEAK FRONT THAT IS FORECAST TO DROP SOUTH ACROSS SOUTHERN ONTARIO. A FEW SHOWERS ARE POSSIBLE BEFORE DAYBREAK SUNDAY ACROSS THE NORTH COUNTRY WHERE THERE WILL BE DEEPER LOW LEVEL MOISTURE AND ADDED LIFT WITH AN APPROACHING SHORT WAVE. THE WEAK FRONT WILL PUSH ACROSS THE CWA SUNDAY MORNING. WILL LEAVE IN A CHANCE OF SHOWERS ACROSS THE NORTH COUNTRY WITH THE BEST UPPER LEVEL SUPPORT FORECAST TO REMAIN OVER THE NORTHERN AND EASTERN PARTS OF THE STATE. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... THIS PERIOD WILL FEATURE WARMING TEMPERATURES AND GENERALLY DRY WEATHER AS A BROAD RIDGE OVER THE NATIONS MID SECTION WILL GRADUALLY BUILD TO THE EAST. THE RIDGE WILL MAKE ITS WAY ACROSS THE GREAT LAKES REGION ON TUESDAY...THEN IS EXPECTED TO FLATTEN AS A STRONG SHORTWAVE OVER MANITOBA WILL SHEAR OUT TO THE NORTHEAST. IN FACT...IT WILL BE THE REMNANTS OF THE ASSOCIATED SURFACE PACIFIC COLD FRONT THAT IS FORECAST TO CROSS OUR REGION ON WEDNESDAY. THIS COULD TOUCH OFF A SHOWER OR THUNDERSTORM...SO LOW CHANCE POPS WILL BE INSERTED. A CLOSER DAY TO DAY EXAMINATION OF THIS PERIOD SHOWS THAT HIGH PRESSURE TO OUR SOUTHEAST ON SUNDAY MORNING WILL GIVE WAY TO A DRY FRONTAL PASSAGE LATE IN THE DAY OR SUNDAY EVENING. THIS FRONT WILL BECOME STATIONARY IN THE VICINITY OF WESTERN NEW YORK MONDAY AND TUESDAY...BUT A DRY NORTHWEST FLOW IN PLACE WILL ONLY INCLUDE SLIGHT CHANCE POPS FOR ANY CONVECTION. FOR WEDNESDAY...THE STALLED FRONT WILL LIFT NORTH OF THE REGION WITH THE BEFORE MENTIONED PACIFIC FRONT TO FOLLOW LATE IN THE DAY. AS HEADLINED AT THE TOP OF THIS SECTION...IT WILL GET WARMER DURING THIS FORECAST PERIOD. H8 TEMPS THAT WILL START OUT IN THE MID TEENS ON SUNDAY WILL WARM TO NEAR 20 (FAR WEST) BY TUESDAY AFTERNOON. THE GFS ENSEMBLES REMAIN A COUPLE DEGREES BEHIND THE OPERATIONAL MODEL...BUT GIVEN THE DEPARTURE FROM NORMAL...THIS IS NOT SURPRISING. WILL THUS CONTINUE TO LEAN MORE TOWARDS THE OPERATIONAL MODEL AND AIM HIGH ON MAX TEMPS FOR TUESDAY...OVERSHOOTING BOTH MEX AND HPC GUIDANCE. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... WHILE VFR CONDITIONS WILL PREVAIL DURING THE TAF PERIOD...THERE WILL BE WIDELY SEPARATED THUNDERSTORMS DURING THE REMAINDER OF THIS AFTERNOON THAT COULD CASUE LOCALIZED SHORT LIVED MVFR WEATHER. THE GREATEST RISK FOR CONVECTION BETWEEN 18 AND 00Z WILL BE FOUND FROM ROC EASTWARD...AND PARTICULARLY EAST OF LAKE ONTARIO. ANY STORMS THAT FORM WILL HAVE THE POTENTIAL TO PRODUCE SFC WIND GUSTS IN EXCESS OF 40 KNOTS ALONG WITH SMALL HAIL. HIGH PRESSURE BUILDING SOUTH FROM WESTERN ONTARIO WILL THEN CLEAR OUT ANY CONVECTION EARLY THIS EVENING...LEAVING BEHIND MAINLY CLEAR SKIES FOR THE OVERNIGHT AND FRIDAY. LOOKING FURTHER AHEAD...THE HIGH PRESSURE WILL BUILD ACROSS THE REGION FRIDAY NIGHT AND SATURDAY. THIS WILL PRODUCE FINE VFR FLYING WEATHER. ANOTHER COLD FRONT WILL SLIP ACROSS THE REGION ON SUNDAY. WHILE SCATTERED CONVECTION COULD ONCE AGAIN BE GENERATED...THE VAST MAJORITY OF THE DAY WILL FEATURE VFR CONDITIONS. RIDGING WILL THEN KEEP VFR WEATHER OVER THE REGION ON MONDAY. && .MARINE... HIGH PRESSURE EXTENDING FORM THE LOWER OHIO VALLEY TO THE EASTERN GREAT LAKES WILL KEEP GENERALLY LIGHT WINDS AND MINIMAL WAVES ACROSS BOTH LAKES ERIE AND ONTARIO EARLY THIS MORNING. A COLD FRONT APPROACHING FROM THE UPPER GREAT LAKES WILL SHARPEN THE PRESSURE GRADIENT TODAY...WITH WINDS AND WAVES PICKING UP. A SMALL CRAFT ADVISORY WILL BE ISSUED FOR LAKE ERIE INTO THE EARLY AFTERNOON. HIGH PRESSURE WILL NOSE SOUTH FROM JAMES BAY TONIGHT AND FRIDAY... AND WINDS MAY INCREASE ENOUGH FRIDAY AFTERNOON FOR SMALL CRAFT ADVISORIES ON THE WEST HALF OF LAKE ONTARIO. AS THE HIGH BUILDS IN OVERNIGHT FRIDAY NIGHT THE PRESSURE GRADIENT WILL RELAX WITH ANOTHER ROUND OF GENERALLY LIGHT WINDS AND SMALL WAVES ANTICIPATED FOR BOTH LAKES ERIE AND ONTARIO. THE HIGH PRESSURE SYSTEM WILL THEN DRIFT SOUTH ACROSS THE GREAT LAKES DURING THE DAY SATURDAY WITH IDEAL BOATING CONDITIONS EXPECTED. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...TJP NEAR TERM...TJP SHORT TERM...TJP LONG TERM...RSH AVIATION...RSH MARINE...APB
Hazardous weather outlook, Jun 21, 5:26 AM EDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 526 AM EDT THU JUN 21 2007 NYZ001>008-010>014-019>021-085-220930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 526 AM EDT THU JUN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-220930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 526 AM EDT THU JUN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Jun 21, 1:50 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 150 PM EDT THU JUN 21 2007 NYZ007-008-211915- JEFFERSON NY-LEWIS NY- 150 PM EDT THU JUN 21 2007 ...STRONG THUNDERSTORMS APPROACHING FROM EASTERN ONTARIO... * AT 148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL... AND STRONG GUSTY WINDS. THESE STORMS WERE LOCATED ABOUT 60 MILES NORTH OF CLAYTON...AND WERE MOVING SOUTHEAST AT 50 MPH. THESE STORMS COULD POSSIBLY MOVE ACROSS THE NORTHERN PORTIONS OF JEFFERSON AND LEWIS COUNTIES AFTER 1:30 PM EDT. AND WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL AND/OR DAMAGING WINDS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS RSH
Local storm report, Jun 21, 2:33 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
233 PM EDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL PENFIELD 43.13N 77.48W
06/21/2007 M0.88 INCH MONROE NY BROADCAST MEDIA
NICKEL SIZE HAIL
0225 PM HAIL EAST ROCHESTER 43.11N 77.49W
06/21/2007 M0.75 INCH MONROE NY TRAINED SPOTTER
PENNY SIZE HAIL
&&
MPUKAJLOLocal storm report, Jun 21, 3:34 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
334 PM EDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL MACEDON 43.07N 77.30W
06/21/2007 M0.75 INCH WAYNE NY POST OFFICE
PENNY SIZE HAIL
0320 PM TSTM WND DMG GENEVA 42.87N 76.98W
06/21/2007 ONTARIO NY TRAINED SPOTTER
TREE DOWN AND PENNY SIZE HAIL
0329 PM HAIL HONEOYE FALLS 42.95N 77.59W
06/21/2007 M0.75 INCH MONROE NY POST OFFICE
PENNY SIZE HAIL
&&
MPUKAJLOThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 9:38 AM EDT | Special Marine Warning | BUF | 52 min | |
| Jun 21, 1:19 PM EDT | Special Marine Warning | BUF | 86 min | |
| Jun 21, 2:01 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Orleans | 59 min |
| Jun 21, 2:28 PM EDT | Severe Thunderstorm Warning | BUF | Wayne | 62 min |
| Jun 21, 2:38 PM EDT | Severe Thunderstorm Warning | BUF | Ontario | 67 min |
| Jun 21, 2:43 PM EDT | Special Marine Warning | BUF | 92 min | |
| Jun 21, 2:48 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson | 72 min |
| Jun 21, 3:03 PM EDT | Severe Thunderstorm Warning | BUF | Monroe | 42 min |
| Jun 21, 4:02 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson | 43 min |
| Jun 21, 4:21 PM EDT | Special Marine Warning | BUF | 39 min | |
| Jun 21, 6:41 PM EDT | Special Marine Warning | BUF | 34 min | |
| Jun 21, 7:14 PM EDT | Special Marine Warning | BUF | 46 min | |
| Jun 21, 7:54 PM EDT | Special Marine Warning | BUF | 36 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.